# SDR KC82006F00004

- Difficulty date: June 12, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N72CK
- Make and model: Lear 35A
- Aircraft serial: 165
- Engine: Garrtt TFE73122B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Computer
- Part number: 21000425
- Part serial: 613830
- Condition: Inoperative
- Location: Fuel Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE, AT TAKEOFF POWER SETTING, WOULD NOT RESPOND TO A REDUCED POWER SETTING DURING TAKEOFF ROLLOUT.  PILOT ABORTED TAKEOFF AND TAXIED BACK TO THE FBO.  AFTER ENGINE SHUTDOWN AT THE FBO, THE LT MAIN OB AND BOTH RT MAIN TIRES WENT FLAT DUE TO OVER TEMPERATURE DURING BRAKING, CAUSING THE WHEEL ASSY FUSIBLE PLUGS TO RELEASE THE TIRE AIR PRESSURE.  ALL 4 WHEELS AND BRAKE ASSEMBLIES WERE REPLACED WITH SERVICEABLE REPAIRED AND OVERHAULED ASSEMBLIES, WHICH IS REQUIRED FOR A HIGH-ENERGY STOP.  THE FUEL CONTROL COMPUTER WAS PLACED IN THE MANUAL MODE IAW PROCEDURES IN THE FLIGHT MANUAL.  FERRY PERMIT WAS ISSUED TO RETURN THE AC HOME FOR REPAIRS.  ALL WORK PERFORMED IAW MM.  (K)
